Attripila Side effects.
Mar 6, 2013
Hello I have interview comming up with a employer and I have been on attripila for about 6 months and its doing very well for me to the point that Iam undectecable. I thank for that but Iam 28 years old and ready to change careers and I have not smoked any drug in 4 months. And my urine samples keep saying that Iam positive for THC. I don't want to miss out on a great job opportunity because of my medication but don want to stop taking my medication either and build up a resistance to the drug attripila. Has there been any other cases in which people are goining thru the same thing or can attripila cause a home drug test to show positive results for THC if so what can I do to avoid looking like I abuse drugs at my interview. I'm so confused and don't know what to do. I have to work to make a living but need to take the pills to live health. Can you shead any light on this for me. Please. :(
Response from Dr. Henry
The efavirenz in Atripla can cause a false positive test for THC (marijuana ) with some of the tests on the market (there are some tests where that is not a problem). I have written notes to employers or potential employers documenting that a patient is taking a prescription medication that can cause a false positive test for THC when these situations arise. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Chest Cold?
- Is Groin Pain A Symptom Of HIV?
- Do People Get AIDS From Sex With A Prostitute?
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.